Conjugate points of solutions of an iterated differential equation of the $n$-th order
Vlček, Vladimír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 115-130 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34A30,  34C05,  34C10
@article{120127,
     author = {Vladim\'\i r Vl\v cek},
     title = {Conjugate points of solutions of an iterated differential equation of the $n$-th order},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {115-130},
     zbl = {0545.34025},
     mrnumber = {744706},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120127}
}
Vlček, Vladimír. Conjugate points of solutions of an iterated differential equation of the $n$-th order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 115-130. http://gdmltest.u-ga.fr/item/120127/

Vlček V. The first conjugate point of solution of the N-th order iterated differential equation;, Acta UP Olom., F. R. N., Tom 73, 1982. (1982) | MR 0702611 | Zbl 0522.34029

Borůvka O. Lineare Differentialtransformationen 2. Ordnung;, VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. (1967) | MR 0236448

Sherman T. L. Properties of solutions of Nth order linear differential equations;, Pacific J. Math., Vol. 15, No. 3, 1965. (1965) | MR 0185185 | Zbl 0132.31204

Vlček V. Conjugate points of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 53, 1977. (1977) | MR 0594951

Vlček V. On a distribution of zeros of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 57, 1978. (1978) | MR 0554040